# SDR 9707979969

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CORROSION ON SKIN AROUND RIVETS AT FS 362 BETWEEN LONGERONS 27R TO 29R.  REPAIRED PER EA 99-12855.
